New blood results/advise please 😁: Hi all . Can... - Thyroid UK

Thyroid UK

111,328 members129,422 posts

New blood results/advise please 😁

Spotydave
Spotydave

Hi all . Can you all have a look see what you think..

100mcg actavis levo for 7weeks now

Was Gluten free.just come.off as not making any difference.

Vit d is high as i have been suplimenting.

Magnesium citrate 200mg

Vit K2

Hcl

Collegen shake

Kefir

Ive not been taken any b vits at all as i wanted to see if i can raise it through diet and has come up slightly .

Bloods taken at 9am

Crp 0.41. r<5. Last test 0.33

Ferritin 202 r 30-400 last test 202

Folate 8.27. r >3.89 last test 7.88

Active b12. 72.1 r 37.5-188 last test 49.7

Vit d. 203. r 50-175 last test 62.8

Tsh.. 0.544 r 0.27-4.2 last test 3.2

Free t3 4.57 r 3.1-6.8 last test 4.33

Free thyroxine 18.8 r 12-22 last test 13.9

Peroxidase antibodies 126.r <34 last test 150..

I also had nhs bloods done by gp tsh 0.4. R 0.4-5.0

Free t4 15 r 9-19

I do often feel jittery which come and goes and slight giddy which comes and goes aswell and often have a right ear ache.not sure if connected. Ear ache has been there a while..

Also the feeling of tightness is back in thyroid area which was there at the beginning of taking meds.it went away but has re appeared the last week or so

I did wonder if i was slightly over medicated

Thanks everyone as always with your comments and advise..

12 Replies
oldestnewest

To me, id say your slightly overmedicated.. I prefer my tsh to be in the 1-1.5 range and have my T4 in the upper range

I know I’m over medicated when my right ear feels blocked and throbs (weird I know lol)

Spotydave
Spotydave in reply to Louiseb17

Hi Louise... I am wondering im im slightly over. Thats really interesting about your ear.. mine feels like its got pressure there.it comes and goes .but its there alot.

Louiseb17
Louiseb17 in reply to Spotydave

You could alternating your dosage for 3 months (100/75 mcg) and see if that helps.

I did that and I could tell after 3 weeks that I was in optimal range and majority of my symptoms went and ear ache disappeared.

Spotydave
Spotydave in reply to Louiseb17

Yer i might have to try that.. bloods was taken at 9am so im wondering if through the day i go over ..

JAmanda
JAmanda in reply to Louiseb17

I agree about the earache. I wouldn’t have known what it meant but I think you’re right, in me it means over medication.

Spotydave
Spotydave in reply to JAmanda

Hi jamanda ...thats really strange...i wonder how that works lol ?? Do you get tightness in the thyroid area aswell? I had then when i was under medicated .. then it went and has been fine but now its back over the last week.i wondered if that could also be something to do with it aswell

JAmanda
JAmanda in reply to Spotydave

I deliberately took 125 instead of 100 this morning as I’m seeing Endo tomo and just kind of wanted to see what would happen! Had earache in right ear all day and jaw kind of locked so I sound a bit drunk. Anyway now I know 125 is too much!

As to why... I guess it’s all pretty close and connected thyroid neck throat ears etc. Glad to see this post though as I’d not have connected the ear ache and the meds increase.

Spotydave
Spotydave in reply to JAmanda

Yer me to . It seems it could be connected... Its obviously way to complicated for me lol

Good luck with the endo

SeasideSusie
SeasideSusieAdministrator

Dave

Tsh.. 0.544 r 0.27-4.2 last test 3.2

Free t3 4.57 r 3.1-6.8 last test 4.33

Free thyroxine 18.8 r 12-22 last test 13.9

You're not overmedicated. Your TSH is in range, your FT4 is 68% through range and your FT3 is 40% through range.

I suppose Hashi's activity could be causing problems, as I don't have Hashi's I haven't experienced what it can do.

I'd reduce your Vit D dose to bring your level down to around 150nmol/L and maintain it there.

Ferritin is just about right (half way through range is recommended).

B12 and folate could do with improving, so you might want to consider a B complex.

Gluten free doesn't work for everyone, apparently, but I think it's recommended to give it a trial of 3-6 months.

Thank you Susie... I get jettery sometimes mostly in afternoon and wondered if i was going over range... ..i did wonder it t3 was a bit low.

Ive just started on b12 spray and will get a b complex like you advised before.i just wanted to wait to this test to see if. I could absorb b12 through diet.. my vit d definitely went up. I know the spray works now haha

Thank you very much susie . I do value you advise ..😀

I often find I feel jittery if I havnt eaten so might be worth looking at blood sugar levels? Also caffeine really affect s me.

Spotydave
Spotydave in reply to Gooddayeth

Hi there..cheers for your advise .. i do try eat every couple of hours and i do drink tea but not much.. its only been like this sinse being on on levo.. but its got better with more meds.. a few have said possible adrenal or sugar related.. also the sqeezing feeling is back. Which was only there at the beginning of going on levo. This is back sinse being in 100mcg. For last week or so..

You may also like...